# SDR 2004UALA00148

- Difficulty date: February 20, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 33,304 hours, 12,038 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER ENTRY DOOR (L2) DOOR SILL PLATE AT FRAME 68 IS CORRODED AT FASTENER HOLE.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED NESTED ANGLE & FILLER REPAIR.
